# SDR A6WA201745028

- Difficulty date: May 17, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7633
- Aircraft time: 34,367 hours, 33,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER FLOOR LIGHTING AT ROW 9 AND AFT INOP.  R&R BATTERY PACK POSITION 4 IAW AMM 33-51-04. OPS CHECKED GOOD.
